# SDR E4EB2015120911

- Difficulty date: May 28, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, CORROSION ON LOWER SKIN, BETWEEN STRESS PANELS, STATION 680, LONGERON 36.  REMOVED CORROSION.  PERFORMED UT INSPECTION.  BLEND OUT OF LIMITS.  UPON GAINING ACCESS, FOUND CORROSION ON INNER SKIN & SURROUND STRUCTURE, BETWEEN STATION 683 - 718, LONGERON 36.  GAINED ACCESS.  FABRICATED NEW SKIN PANEL, 4 EACH REPAIR DOUBLERS & 4 EACH FINGER DOUBLERS & INSTALLED IAW EA 008-5300-38-A5865.
